# SDR IPXA2024080249680

- Difficulty date: July 17, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 70,232 hours, 24,152 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED  SKIN, AFT CARGO COMPARTMENT LOWER LOBE SKIN AT STA 1197~STA 1197+22 S-35R TO S-36R. (REPAIR) I.A.W. EGAT EI NO.F2024A53M-1821 REV.2 SEQUENCE:C PAGE:1 OF 9 STEP:3.A.B, COMPLETED TO MACHINE THE BASE DOUBLER/FLAT FILLER THE THICKNESS FROM 0.125" TO 0.112"/0.250" TO 0.200".  OPEN
